# SDR SWIA201642044

- Difficulty date: March 14, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 25,513 hours, 18,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 331-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, STRINGER SPLICE 25R FS 331 AND FS 335 CORRODED.  REPLACED STR SPLICE 25R PN SH670-32429-4 AT FS 331.00 TO 335.00 IAW SRM.  PRESSURE CHECK GOOD.
